# SDR SIMA0554

- Difficulty date: February 24, 2001
- Submitted: April 16, 2001
- Operation: Air carrier
- Aircraft: N388AE
- Make and model: Saab 340B
- Aircraft serial: 340B388
- System (JASC): 2612 · Fire Detection
- Part: Fire Loop
- Part number: 472326
- Condition: Chafed
- Location: Rt Nacelle
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: F, E, A

## Discrepancy

TUL - FLT 3735 - CREW REPORTED THE RIGHT ENGINE FIRE DETECT FAIL FOLLOWED BY RIGHT ENGINE FIRE INDICATION.  CREW SHUT DOWN ENGINE AND SHOT ENGINE FIRE BOTTLES.  MAINTENANCE FOUND A FIRE LOOP CHAFED AND NO EVIDENCE OF FIRE.  FIRE LOOP WAS REMOVED AND REPLACED, OPS CHECK WAS GOOD.  FIRE BOTTLES WERE REPLACED AND AIRCRAFT WAS RETURNED TO SERVICE.  (M)
